# SDR SWIA2023061300423

- Difficulty date: April 23, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N780SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10277
- Aircraft time: 36,228 hours, 22,889 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Frayed
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE BAY FWD CURTAIN SUPPORT BEAM HAS BEEN FRAYED FROM CABLE. FLAGGED     (C-CHECK RO 6/9/2023)    REPLACED  AFT BAGGAGE BAY FWD CURTAIN SUPPORT BEAM WITH NEW PN MM670-35502-14S PO# 10277-0009 AFTER FOUND OUT OF LIMIT PER CRJ 700 SRM 53-00-00-101-001-A01, SRM 51-42-06-001-001-A01 AND BOMBARDIER DWG MM670-35062 REV H. COMPLIED WITH SKY CARD 51-900-1002-SKY STRUCTURAL MAJOR REPAIR.
